worldchildfree.org

Why breaking out after Murad Acne Complex is over?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi guys,I'm just at an incredibly low point right now.. sometimes I feel like I don't want to go on.after suffering with pretty bad acne since I was about 14 until now (24) I finally went on Murad Acne Complex and was pretty certain that very soon my ance would be nothing more than a horrible memory.It seems it works so well for so many other people but it has been doin a mediocre job with me.I was on Murad Acne Complex for 6 months40 mg a day for month 1.....60 mg a day for months 2-6I was told the minimum cumulative dose should be 120mg per kg of body weight.I weigh 75 kg so my cumulative dose should be 75 x 120mg = 9000mgI actually ended uphad 9600mg in total.At the end of this time I was clear but, I had not been clear for long at all.I was hoping that when I got off my skin would continue to improve but it did the exact opposite.Within days of coming off I began breaking out pretty badly again, and a week later I looked bad! I called my derm and have started taking a couple more boxes but I'm still regularly waking up with small zits here and there.I mean I know Acne often comes back a few months or so after a course is finished, but why the f*ck has it pretty much come back pretty much instantly? I took the right dose! Has this happened to anyone else? I just feel helpless.I work in a professional environment & it's just so humiliating having this problem being a 24 year old guy!I'm taking another 2400mg which is 80mg a day for 30 days (2 boxes). This will take me well over what my cumulative dose should be. I just don't know what I'm going to do if this doesn't work Thanks for listening any advice or words of encouragement would be incredibly appreciated...

Comments (11)

Your question was: Why breaking out after Murad Acne Complex is over?.

The exact same thing happened to me!My first course was with a doctor and he was a bit of a dick. Didnt listen to me at all, hardly inspected my face, didnt take blood tests. So anyway I took Murad Acne Complex for 6 months with him at the same dosage rates of your course (40mg and 60mg). At the end of the 6 months I wasnt even clear. I couldnt believe my shitty luck, a drug that supposedly works wonders for most people had failed me. Although my skin had improved somewhat it was far from clear, so I asked the doctor to let me stay on for a while longer but he declined.

About a month and a half later I decided to self medicate on Murad Acne Complex, Im now on day 40 something and I havent got one spot on my face! The first couple of days I was still getting the odd zit here and there but the past 2 or 3 weeks my skin has calmed down loads!Just hang in there and dont stop taking Murad Acne Complex! It just takes more time to work for some people then others...

Comment #1

Hey mate,Nice to know I'm not the only one... sorry you've been going thru the shit too tho!Great that's working for you! I'm definitely going to keep going!When do you plan to stop? I know it's not good to keep taking alot more than your cumulative dose?..

Comment #2

Yeah, I think Im going to just go with the flow kind of thing, so far when it comes to dosages and stuff Ive kind of just been deciding when the time comes. Im probably going to go onto a low dose (20mg) as soon as Ive stayed clear for a while. Im probably going to go down to 10mg someday and then just stay on that till I reach about 9000mg cumulative.I dont really want to stop though as I know my skin will just go back to the way it was. If it does that I wont hesitate to start another course thats for sure..

Comment #3

Wat do you mean by self-medicate??? dont you need a prescription from your doctor loll....

Comment #4

Sounds like you might need another course in order to fully get rid of your acne. To be on the safe side, you could try a topical now that you're off 'Tane. Topicals supposedly work much better post-Murad Acne Complex than they do beforehand...

Comment #5

I dont wana be mean but it is stupid to " not go on anymore" just because of acne. well if you are poor or relatives keep on dieing, I could see how you would want to take your life, but come you just have acne and you dont want to not go on anymore. thats just stupid man. life is just too precious to end your life over your looks...

Comment #6

How severe is this new acne? I suggest trying a topical like tazorac....if the taz doesnt help go back on tane for another course. most people I know have taken multiple courses to get fully clear. i'm the same age as you and I took the same dosage and ended up clear but it's slowly coming back. I too was embarrassed going to work with a face full of acne, it hindered my performance too...

Comment #7

Ok, I have to share this... My son just turned 15 this month. He isin the middle of his EIGHTH month on Murad Acne Complex. He is only 110 pounds and started at 40 mg. his 1st month and has been on 60 mg. ever since.

I just knew he was going to be in the 10th percentile it did not work for. I'm sure many here know my name because I was constantly on here and worried. In his 6th month he had eight cysts, in his 7th month he had four. He just started his 8th and still has one. But finally only one! by the time he reached the end of his 7th month was when you could FINALLY notice a huge difference.

It finally was kicking in. Even the red marks faded alot. But only inbetween those months.The derm said it just takes longer on some. He was not even real severe by any means. I would say moderate.

She said since it finally was kicking in she wanted him on it another month to "seal the deal". It was discouraging to see another cyst pop up on his forhead this month. Lets hope his is it.I am scarred that it will come back. It was such a long frustrating road. I would say the only thing I am confussed about is, Did the Murad Acne Complex cause the scarring and red marks? If he has another course will it cause more scarring and red marks? That part of Murad Acne Complex I did not like.

What I do know is that before when he got acne and cysts we would pop them and there would be no trace of them anywhere. He never had marks of any kind. When he started Murad Acne Complex, thats when all the marks came. I'm not sure. It scars me to put him on anoher course if thats the case.

I'm not sure thats so true.Anyway, sorry so long. Just go for a longer course!!!!!..

Comment #8

8 months? 7 months on 60mg and he only weighs 110lbs?Are you sure that is safe? Did the derm say that?..

Comment #9

Yep. It's based on his body weight is what she said. He is in his 8th month. He has had no side effects other than dry lips and mild joint pain through out. Gets bloodwork every month that comes back perfect. This should be his last month. Only 1 cyst so far...

Comment #10

Far out. On day 18 of my 30 day 'intensive treatment' of 80 mg a day and after being 100% clear for a 4 days I find a new zit todaysigh such a bloody nightmare.. How much more do I need to take?.. This will already take me well over my cumulative dose but I hear you should be clear for 30 days before stopping... I don't know what the hell to do..

Comment #11


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.